Thank you for your query at DoctorSpring.com
An ear infection can lead to dizziness and light headedness. It happens because of the air pressure build up inside the ear, due to blocked Eustachian Tube.
If you take antibiotics it is likely to subside.
It is important to know what type of infection you have. Did the doctor mention the diagnosis? And what treatment has he given you?
These are not the only symptoms that suggest brain tumor. Do you have a history of brain tumor in the family? You're 26 and brain tumor is not that common in young adolescents. The incidence is very low and those who do, have symptoms since childhood.
I feel it is the ear infection that is causing the weird sensation. But that should disappear after taking the meds for a week. Incase it does not i will advise a CT/MRI of the brain.
Wish you good health,
Patient replied :
over the last two years old patienti have had headaches about once a week that go away with taking ibuprofen. I have also noticed dried blood in my mucus of my left nostril. My weird sensation on the top of my head only started last week but ive been having heaches for a while now. I do not have vomiting or changes in vision. I have been given flonase and amoxicillin. My diagnosis is eustachian tube dysfunction. Is the sensation due to my ear infection, anxiety, both or something else? I do not have a history of brain tumor in my family. I think my headaches may be due to taking my antipsychochotic medications as well as anti depressants and anti anxiety.
Thanks for the additional information.
The headache that you have been having repeatedly, which gets relieved on taking Ibuprofen seems to be due to Migraine. Some patients present with unilateral while some have headache throughout and not localised to one side of the head. If the dried blood was only there, one time then it is nothing to worry about. Do you get recurrent cold? Your headache can also be due to blocked sinuses, as a lot of people tend to ignore the sinus problems, since they almost present just like a cold, and then the cold is treated, but primary cause remains there. So since you have been having thse headaches for 2 years old patientnow an X-RAY of the PNS will be a logical thing to do, to check for sinusitis. As you yourself said, no vomiting or changes in vision rules out brain tumor. So do not worry about that.
The headaches can be a side effect of the drugs, but can't be ascribed to any one in particular because virtually any drug can give you a headache or nausea, apart from pain killers. But yes i do feel the sensation that you have been experiencing is a combination of your anxiety and ET dysfunction. In fact if you notice, my first diagnosis was towards ET blockage. So that is exactly what you have. With the treatment you're taking it will go slowly. But as i told you sinusitis needs to be ruled out.
Hope this was helpful,
Patient replied :
I have also been experiencing pain in a dpecific area of my back when i breathe in deeply and exhale. Sometimes iam short of breath.iam not caughing or caughing up blood. I have no history of lung cancer in my parents and i dont smoke.
Can you tell me where is this specific area?
Upper back/middle back/lower back?
For how many days have you been experiencing this?
If you do not smoke, you are nearly ruling out any local pathology. It can be a referred pain. Once you tell me the exact site, i will be able to help you.
Patient replied :
I dont smoke regularly, The last time i smoked a cigarette was 3 months ago and before that i smoked socially but no more than just a couple cigarettes a year.
My pain is on my right side under my should blade almost on the side of my torso. Middle back. It started 2 days ago.
Thank you for the follow up.
The pain you're experiencing seems to be a muscular pain.
So i will advise you to take Tab. Ibuprofen 400 mg twice daily, for 3 days and you can update me on your symptoms.